# SDR 2008UALA03708

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 56,918 hours, 31,692 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS FAILED TO RETRACT.  FLIGHT DIVERTED.  REPLACED FLAP SLAT ACCESSORY UNIT.  SHOP FINDINGS: NO FAULT FOUND.
